# SDR UIEA2018022600280

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,436 hours, 20,715 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT FWD FUEL PUMP PRESSURE INTERMITTANT. OPS CHECKED THE FUEL PUMP IAW AMM 28-22-00, OPS CHECKED GOOD.  OK FOR SERVICE
